# SDR DALR950002

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1506932101
- Condition: Cracked
- Location: Fs 449l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR, THE NLG SHOCK STRUT SUPPORT FITTING ON THE RBL 22 BULKHEAD WAS FOUND CRACKED NEAR FS 449.  CRACKS WERE REPAIRED PER DER APPROVED DATA, EL ERA 270628-14.  TT, 38155 HRS.  CYCLES, 18905.  (X)
